# SDR HNAA2024040100236

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,269 hours, 41,536 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EICAS SCREEN WENT BLANK. FACT  29MAR24  20:52  CLT R/R EICAS DISPLAY IAW AMM 34-22-01 OPS CHK DONE IAW AMM 31-41-00 OPS CHECK GOOD A/C OK FOR SERVICE
